MAUDE Adverse Event Report: COLTENE WHALEDENT INC. PARAPOST

COLTENE WHALEDENT INC. PARAPOST
Catalog Number P6850
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Post broke in patient's mouth.Dr is looking for explanation as he has never had this happen before.
 
Additional Manufacturer Narrative
Attachment: [device evaluation 2416455-2018-00012.Xml].

Brand Name
PARAPOST
Common Device Name
POST
Manufacturer (Section D)
COLTENE WHALEDENT INC.
235 ascot parkway
cuyahoga falls OH 44223
MDR Report Key7996005
Report Number2416455-2018-00012
Device Sequence Number1387024
Product Code ELR
UDI-Device IdentifierD661P68501
UDI-PublicD661P68501
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 10/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP6850
Device Lot Number19596
Initial Date Received by Manufacturer 10/03/2018
Supplement Date Received by Manufacturer10/03/2018
Initial Report FDA Received Date10/23/2018
Supplement Report FDA Received Date12/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1